# SDR USAA950928

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHF - FLT NR 0121 - WHEN THE GEAR WAS EXTENDED THE NOSE GEAR FAILED TO GIVE A GREEN LIGHT.  THE CAPTAIN PULLED OFF THE PATTERN AND RECYCLED THE GEAR.  AGAIN NO NOSE GEAR GREEN LIGHT.  AT THAT TIME THE CREW CHECKED THE VISUAL INDICATORS AND DETERMINED THE GEAR WAS DOWN AND LOCKED.  THE EMERGENCY EQUIPMENT WAS CALLED OUT.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE CHECKED THE NOSE GEAR DOWNLOCK POSITION SWITCH AND RELAMPED THE NOSE GEAR DOWNLOCK INDICATOR.  OPERATIONS CHECKED NORMAL.  (M)
